# SDR AALA202309189101

- Difficulty date: September 12, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 2,713 hours, 22,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WIRELESS EMERGENCY LIGHTING SYSTEM (WELS) INOPERATIVE. REPLACED WELS BATTERY UNIT. PER AMM 33-51-07
